Previous |  Up |  Next


Title: The bigraph decomposition number of a graph (English)
Title: Bigrafově rozkladové číslo grafu (Czech)
Author: Zelinka, Bohdan
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 113
Issue: 1
Year: 1988
Pages: 56-59
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 05C35
idZBL: Zbl 0698.05043
idMR: MR930806
DOI: 10.21136/CPM.1988.118332
Date available: 2009-09-23T09:45:38Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] : Problem Sessions.In: Graphs and Order. Proc. Conf. Banff 1984.


Files Size Format View
CasPestMat_113-1988-1_5.pdf 499.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo